# SDR GTIA2023041437110

- Difficulty date: April 10, 2023
- Submitted: April 14, 2023
- Operation: Air carrier
- Aircraft: N652NK
- Make and model: Airbus A320-232
- Aircraft serial: 8021
- Aircraft time: 17,969 hours, 8,039 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Transducer
- Part number: ZAW62301
- Part serial: ASAR26068
- Condition: Leaking
- Location: Brake Supply
- Part time: 17,698 hours, 8,038 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

ECAM HYD G RSVR LO LVL AT CRUISE BEFORE DESENT. AMBER FUILD LEVEL ON GREEN SYSTEM PAGE-PERDORMED GVI OF A/C FOUND LEAKS ON BRAKE SUPPLY TRANSDUCER (96GG) R/R MANIFOLD IAW AMM 32-42-22-000-001-A AND PERFORMED ENG IDLE RUN IAW AMM 71-00-00 LEAK CHECK GOOD A/C OK FOR SERVICE
